# SDR SWAA2021031555336

- Difficulty date: February 8, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL .4 STA .308 - STA 288 COMMON TO THE FWD LAV MOUNT IS CORR / REMOVED & REPLACED NEW FLOOR SUPPORT & MOUNT I.A.W. SRM 51-40-02. SEE SA-M 326 FOR INDIVIDUAL WORK STEPS PERFORMED (S/N A1304126)
